# SDR FDEA201009233675

- Difficulty date: September 23, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N33322
- Condition: Misaligned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCOMING FASTNER HOLES IN FLOORBEAM UPPER FLANGE INTERFERS WITH 657N3332-2  SEAT TRACK INSTALLATION AT STA 620, 640, 660. RBL 58.22 AT STA 620, 640, AND 660 RBL 58.22.  FLOORBEAM REPAIR WAS ACCOMPLISHED ON MAE EA 757-5335-16-F2773 REV- DATED JUL 9, 2010.  MAJOR REPAIR
